# SDR GTIA021164

- Difficulty date: October 31, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: A/C Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FOUND EMERGENCY LIGHTS ABOVE TAIL COMPARTMENT WALKWAY INOPERATIVE.  RECONNECTED WIRES TO LIGHT. OPS CHECKS GOOD IAW 33-53-02.  (M)
